# SDR DALA2016070705135

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN FWD NR 4 EDGE BEAM AT FWD GALLEY SERVICE DOOR.  PAN WAS REPAIRED IAW SRM 52-03 D FIG. 3, 51-30-01, 51-30-02, 51-30-04, AND 51-10-03 PAR. 21 AND 14.
